So many things don't seem good... - Blogs - Bulbagarden Forums
View RSS Feed

Treemo's Forest of Thought

So many things don't seem good...

Rate this Entry
I don't post to this very much, but right now I have nothing better to do.

Anyways, I've been noticing some things that have been off. And they all happened after one thing: my cervical cancer shot.

Immediately after the shot, nothing felt off. My arm was a tad sore, but that's normal. Sometime after the shot, like a couple hours later or something, I was feeling really lightheaded and weak. Which is unusual, since I'm really healthy. Anyways, according to my mom, I fainted yesterday. Which would be normal, had it happened immediately after the shot. But it didn't. And I remember yesterday, soetime after the lightheadedness and fainting, I started to feel awful pressure in my arm.

I decided to try to sleep it off. When I woke up this morning, my arm felt even worse than before. On top of that, there's a lot of pain in my kidney area and the fingers on my left hand (my left arm is where the shot was injected) are randomly twitching like crazy. And I also fainted twice today- once in the car and again not long ago. And I've got a massive headache and I've been having issues breathing today.

I don't know. I'm wondering if it's a reaction to the shot, but something tells me it's not. But I don't know what it is. Fuck.

Submit "So many things don't seem good..." to Digg Submit "So many things don't seem good..." to del.icio.us Submit "So many things don't seem good..." to StumbleUpon Submit "So many things don't seem good..." to Google

Categories
Uncategorized

Comments

  1. Neko Godot's Avatar
    ADVICE: Stop writing about it on your blog and tell your nearest parental unit and a doctor. Really. Log off and get on that now. :(
  2. AiedailEclipsed's Avatar
    I'm assuming that it was Gardasil? Well, if it is, then most of your symptoms seem ordinary, but you can read up more on it here.
  3. Dan's Avatar
    Go to the hospital, right now
  4. Shiay's Avatar
    Dude, that could be infected >_> You should really take everyone else's advice and get going to telling your parents. It could end up being bad! I know I regret not telling my parents sooner that I was losing a lot of blood one time, and when I finally got to the hospital, the doctor there said that I was lucky to be alive before I got diagnosed with Leukemia.
  5. Scarlet Devil's Avatar
    Like I said, you need to go see a doctor on this =/
    This doesn't at all sound...normal =/
  6. Treemo's Avatar
    I already told my mom about it, but I'm waiting until tomorrow. Yes, it was Gardasil, but the symptoms/side affects don't usually last for more than a day. If these things still persist tomorrow, I'm going to the hospital. I'm pretty healthy, but when something DOES happen, it's usually something random that no one else would get or something that'll wear out in a couple days. Hopefully, it's the latter and my body's being weird about the vaccine.
  7. Archaic's Avatar
    Aki-chan, go to the hospital, or at least your local GP, NOW. When you have something like this happen after a vaccination, you do NOT wait around to see if it will "get better". The doctor would much prefer that you came in even if it's nothing to be worried about, then you stayed at home and risked permanent damage from waiting out symptoms that you can't adequately diagnose yourself.
  8. Erdrick's Avatar
    I think the way it would be is that the cancer shot was the trigger...

Trackbacks

Total Trackbacks 0
Trackback URL: